# SDR 2002UALA01062

- Difficulty date: June 22, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N940UA
- Make and model: Boeing 737522
- Aircraft serial: 26675
- Aircraft time: 28,635 hours, 18,236 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 188 FRAME CHORD CRACKED AT WL 207 ON RIGHT HAND SIDE.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED ANGLE DOUBLER REPAIR AND EXTENDED EXTERNAL FUSELAGE SKIN DOUBLER REPAIR.
